Calculus of Variations and Geometric Measure Theory

G. Bellettini - G. Fusco

A regularized Perona-Malik functional: some aspects of the gradient dynamics

created on 19 Sep 2003
modified by belletti on 23 Dec 2005


Published Paper

Inserted: 19 sep 2003
Last Updated: 23 dec 2005

Journal: EQUADIFF 2003 Proceedings of the International Conference on Differential Equations Hasselt, Belgium 22 - 26 July 2003 Freddy Dumortier, Henk Broer, Jean Mawhin, Andre Vanderbauwhede and Sjoerd Verduyn Lunel eds.,
Pages: 639-644
Year: 2003


We announce a result concerning the approximation of the Perona-Malik functional and its gradient flow through a fourth order equation.

Keywords: Image segmentation, Perona-Malik, fourth order regularization